MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 4 of 4.Reference mfr report#1627487-2018-07009.Reference mfr report#1627487-2018-07001.Reference mfr report#1627487-2018-06959.It was reported an infection was suspected at the patient's supra-orbital lead site.However, antibiotics were not prescribed as treatment.Follow-up identified the issue is resolving on its own without intervention.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7728140
Report Number1627487-2018-07003
Device Sequence Number1753516
Product Code GZF
UDI-Device Identifier05415067016621
UDI-Public05415067016621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number1192
Device Lot Number4995325
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3341(2), SCS EXTENSION; MODEL 3771, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age28 YR